# SDR ASAA2020030632366

- Difficulty date: March 4, 2020
- Submitted: March 7, 2020
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 51,485 hours, 15,358 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Control Panel
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WX RADAR FAILED 2 HOURS INTO FLIGHT IN MANUAL MODE. WX RADAR APPEARS TO BE WORKING ON F/O SIDE WHILE WX FAIL FLAG IS DISPLAYED ON THE CAPT SIDE. GROUNDED - YES. NOTED FAIL OF WX RADAR FAIL CAPT SIDE ONLY. REF L/P 12167831 FOR WX RADAR CONTROL PANEL CHANGE. PERFORMED WXR SYSTEM OPERATIONAL TEST PER B737-800 AMM TASK 34-43-00-710-802-001. TEST PASSED ON BOTH CAPT AND FO SIDES CKS GOOD FOR SERVICE.
